RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 3, Pages 377–382 (Mi de10804)  

Partial Differential Equations

Constrained Controllability of String Vibrations in the Case of One Fixed Endpoint

L. N. Znamenskaya

Program Systems Institute of Russian Academy of Sciences, Pereslavl-Zalessky

Full text: PDF file (842 kB)

English version:
Differential Equations, 2003, 39:3, 408–413

Bibliographic databases:

UDC: 517.956.3
Received: 04.04.2002

Citation: L. N. Znamenskaya, “Constrained Controllability of String Vibrations in the Case of One Fixed Endpoint”, Differ. Uravn., 39:3 (2003), 377–382; Differ. Equ., 39:3 (2003), 408–413

Citation in format AMSBIB
\Bibitem{Zna03}
\by L.~N.~Znamenskaya
\paper Constrained Controllability of String Vibrations in the Case of One Fixed Endpoint
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 3
\pages 377--382
\mathnet{http://mi.mathnet.ru/de10804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132973}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 3
\pages 408--413
\crossref{https://doi.org/10.1023/A:1026030003642}


Linking options:
  • http://mi.mathnet.ru/eng/de10804
  • http://mi.mathnet.ru/eng/de/v39/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020